Vol. 249, No. 2, 2011

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 314: 1  2
Vol. 313: 1  2
Vol. 312: 1  2
Vol. 311: 1  2
Vol. 310: 1  2
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Sur les conditions d’existence des faisceaux semi-stables sur les courbes multiples primitives

Jean-Marc Drézet

Vol. 249 (2011), No. 2, 291–319
Abstract

On donne des conditions suffisantes pour la (semi-)stabilité des faisceaux sans torsion sur une curve multiple primitive. Ces conditions sont utilisées pour démontrer que certaines variétés de modules de faisceaux stables sont non vides. On étudie surtout les faisceaux quasi localement libres de type générique, y inclus les faisceaux localement libres. Ces faisceaux sont génériques, c’est-à-dire pour chaque variété de modules de faisceaux sans torsion, les faisceaux de ce type correspondent à un ouvert de la variété.

We give sufficient conditions for the (semi-)stability of torsion free sheaves on a primitive multiple curve. These conditions are used to prove that some moduli spaces of stable sheaves are not empty. We study mainly the quasi locally free sheaves of generic type (this includes the locally free sheaves). These sheaves are generic, i.e. for every moduli space of torsion free sheaves, the sheaves of this type correspond to an open subset of the moduli space.

Keywords
multiple curves, moduli spaces, semi-stable sheaves
Mathematical Subject Classification 2000
Primary: 14D20
Secondary: 14H60
Milestones
Received: 4 September 2009
Accepted: 19 February 2010
Published: 1 February 2011
Authors
Jean-Marc Drézet
Institut de Mathématiques de Jussieu
UMR 7586 du CNRS
175 rue du Chevaleret
F-75013 Paris
France
http://people.math.jussieu.fr/~drezet/